# SDR DXTA2025060903773

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N878QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000135
- Aircraft time: 93 hours, 54 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 31102310
- Part serial: 05202327750143
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE FIRE R RED CAS: DURING TAXING OUT RIGHT ENGINE FIRE CAS MESSAGE CAME ON WITH THE MASTER WARNING.  EVACUATE THE AIRCRAFT ON THE TAXIWAY AND CALL FIRE DEPARTMENT TO EVALUATE . NO FIRE SEEN ON THE RIGHT ENGINE NEITHER FUEL LEAKS . CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT ENGINE GEARBOX FIRE SENSOR WITH NEW SENSOR IN REFERENCE TO GKN / AEROSPACE 700 AMM, CH 26-12-13.
